The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (481 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 3, 1993, pp. 585–590
DOI: 10.4171/ZAA/546

Published online: 1993-09-30

Asymptotic Developments of the Solutions of the Translation Equation

Lothar Berg[1]

(1) Universität Rostock, Germany

For the solutions of the translation equation a special asymptotic development is considered. It is shown that the coefficients of this development can be determined by linear recursion formulas. An example illustrates the results.

Keywords: Asymptotic developments, recursion formulas, translation equation

Berg Lothar: Asymptotic Developments of the Solutions of the Translation Equation. Z. Anal. Anwend. 12 (1993), 585-590. doi: 10.4171/ZAA/546